default-icon
Weird pain in stomach
I've been traveling in a bus for a long time, but these days, whether it's a sleeper coach or a sitting coach, after a while when the bus speeds up, I get this weird sensation in my stomach. It's not exactly a pain, more like a g force effect, I feel like tensing up my leg muscles n hold something tight while this happens, it even occurs when I'm in a car and I look towards the side, and I feel sensation.
130 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harsha
General Physician 4 yrs exp Bangalore
Hi there....the uneasiness nausea dizziness your are feeling travelling could be motion sickness. There are many methods to overcome this. First try conservative measure like avoiding window seat, avoid having heavy meals or foods just before travelling(eat at least half hour before), try to avoid upper bunkers, try avoiding looking outside the window. If these measure do not help, then you can visit a general physician who will be able to prescribe you medicines like scopalamine, domperidone which will help overcome any motion sickness or nausea
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.